Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Oracea and a cream for rosacea be causing hot flushes, redness in face?

If I eat certain foods, drink a beer, or even paint a wall, my face becomes very hot, feels like parts of it are pulsating around the eyes and ears, sometimes red blotches...I have been using a cream for rocasea and taking Oracea oral medication. Could these prescription drugs cause this? I ve never had it before.
Fri, 28 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi,

I feel you have Rosacea, an automatic inflammatory process of skin triggered by alcohol, spicy foods or stress. The Oracea is a doxycycline preparation & is known to cause blistering or peeling of skin. Rosacea skin care is non greasy moisturizer supposed to be good for Rosacea skin condition. Still, allergy to it must be clinically established which can act as a trigger to skin inflammation. Please consult a dermatologist more personal assessment & specific advise of continuing the moisturizer. Other mode of treatment are laser therapy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Oracea


Could Oracea and a cream for rosacea be causing hot flushes, redness in face?

Hi, I feel you have Rosacea, an automatic inflammatory process of skin triggered by alcohol, spicy foods or stress. The Oracea is a doxycycline preparation & is known to cause blistering or peeling of skin. Rosacea skin care is non greasy moisturizer supposed to be good for Rosacea skin condition. Still, allergy to it must be clinically established which can act as a trigger to skin inflammation. Please consult a dermatologist more personal assessment & specific advise of continuing the moisturizer. Other mode of treatment are laser therapy. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician